Table of Contents
HPB Surgery
Volume 1, Issue 4, Pages 263-270

Obstructive Jaundice in Chronic Pancreatitis

Department of Surgery, Westmead Hospital, Westmead, 2145 NSW, Australia

Received 24 May 1988; Accepted 6 November 1988

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. J. Hollands and J. M. Little, “Obstructive Jaundice in Chronic Pancreatitis,” HPB Surgery, vol. 1, no. 4, pp. 263-270, 1989.